BibTeX record journals/toms/CorlissC82

download as .bib file

@article{DBLP:journals/toms/CorlissC82,
  author    = {George F. Corliss and
               Y. F. Chang},
  title     = {Solving Ordinary Differential Equations Using Taylor Series},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {8},
  number    = {2},
  pages     = {114--144},
  year      = {1982},
  url       = {http://doi.acm.org/10.1145/355993.355995},
  doi       = {10.1145/355993.355995},
  timestamp = {Thu, 29 Apr 2010 12:52:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/toms/CorlissC82},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier